# SDR W8PA970758

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS BUCKLED AT BS 947.5 AT SKIN LAP JUST FORWARD OF WATER SERVICE PANEL.  FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED PER SRM 53-00-01.  (M)
